MathSciNet Relay Station
MathSciNet bibliographic data
MR511255 46L05
Wassermann, Simon A pathology in the ideal space of $L(H)\otimes L(H)$. Indiana Univ. Math. J. 27 (1978), no. 6, 1011–1020.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement